×

Found 4,219 Documents (Results 1–100)

On blow-up of solutions of the Cauchy problems for a class of nonlinear equations of ferrite theory. (English. Russian original) Zbl 07854773

J. Math. Sci., New York 281, No. 3, 418-470 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 79-131 (2020).
MSC:  35B44 35G55 35L82
PDFBibTeX XMLCite
Full Text: DOI

On the global and singular dynamics of the 2D cubic nonlinear Schrödinger equation on cylinders. (English) Zbl 07835169

PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software